MathSciNet Relay Station
MathSciNet bibliographic data
MR668684 (84a:60036) 60F05 (60G42 60G44)
Helland, Inge S. Central limit theorems for martingales with discrete or continuous time. Scand. J. Statist. 9 (1982), no. 2, 79–94.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement